“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 75
School of Mathematics
  Title:   Fuzzy hyperideals in semihypergroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Ital. J. pure Appl. Math.
  No.:  8
  Vol.:  8
  Year:  2000
  Pages:   67-74
  Supported by:  IPM
In this paper, the concept of a fuzzy right (left, two-sided) hyperideal of a semihypergroup and radical of a fuzzy hyperideal are introduced and some results are proved.

Download TeX format
back to top
scroll left or right